# SDR FDEA201705101395

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,444 hours, 26,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM. FOUND A SCREW ON FWD GIRT BAR END FITTING LOOSE.  REALIGNED FITTING.  TIGHTENED SCREW IAW AMM 52-11-25.  OPERATED L1 DOOR ARMING MECHANISM MULTIPLE TIMES. OKAY FOR SERVICE.
